Computer Algebra for Combinatorics

Computer algebra for enumerative combinatorics and related fields like symbolic integration and summation, number theory (partitions, q-series, etc.), and special functions, incl. particle physics.

Computer Algebra for Combinatorics at RISC is devoted to research that combines computer algebra with enumerative combinatorics and related fields like symbolic integration and summation, number theory (partitions, q-series, etc.), and special functions, including particle physics. For further details see the research groups

Software

Publications

2018

On some polynomials and series of Bloch-Polya Type

Berkovich A., Uncu A. K.

ArXiv e-prints (to appear in Proc. of AMS ), pp. -. 2018. Preprint.
[bib]
@article{RISC5557,
author = {Berkovich A. and Uncu A.~K.},
title = {{On some polynomials and series of Bloch-Polya Type}},
language = {english},
journal = {ArXiv e-prints (to appear in Proc. of AMS )},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Number Theory, Mathematics - Combinatorics, 05A17, 05A19, 11B65, 11P81},
length = {0}
}

Some Elementary Partition Inequalities and Their Implications

Berkovich A., Uncu A. K.

ArXiv e-prints (submitted), pp. -. 2018. Preprint.
[bib]
@article{RISC5558,
author = {Berkovich A. and Uncu A.~K.},
title = {{Some Elementary Partition Inequalities and Their Implications}},
language = {english},
journal = {ArXiv e-prints (submitted)},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Combinatorics, Mathematics - Number Theory, 05A15, 05A17, 05A19, 05A20, 11B65, 11P81, 11P84, 33D15},
length = {0}
}

Dancing Samba with Ramanujan Partition Congruences

Ralf Hemmecke

Journal of Symbolic Compuation 84, pp. 14-24. 2018. ISSN 0747-7171. [url]
[bib]
@article{RISC5703,
author = {Ralf Hemmecke},
title = {{Dancing Samba with Ramanujan Partition Congruences}},
language = {english},
abstract = {The article presents an algorithm to compute a $C[t]$-module basis $G$ for a given subalgebra $A$ over a polynomial ring $R=C[x]$ with a Euclidean domain $C$ as the domain of coefficients and $t$ a given element of $A$. The reduction modulo $G$ allows a subalgebra membership test. The algorithm also works for more general rings $R$, in particular for a ring $R\subset C((q))$ with the property that $f\in R$ is zero if and only if the order of $f$ is positive. As an application, we algorithmically derive an explicit identity (in terms of quotients of Dedekind $\eta$-functions and Klein's $j$-invariant) that shows that $p(11n+6)$ is divisible by 11 for every natural number $n$ where $p(n)$ denotes the number of partitions of $n$.},
journal = {Journal of Symbolic Compuation},
volume = {84},
pages = {14--24},
isbn_issn = {ISSN 0747-7171},
year = {2018},
refereed = {yes},
keywords = {Partition identities, Number theoretic algorithm, Subalgebra basis},
length = {11},
url = {http://www.sciencedirect.com/science/article/pii/S0747717117300147}
}

The Method of Brackets in Experimental Mathematics

Ivan Gonzalez, Karen Kohl, Lin Jiu, and Victor H. Moll

In: Frontiers in Orthogonal Polynomials and q-Series, Xin Li, Zuhair Nashed (ed.), pp. -. 2018. World Scientific Publishing, 978-981-3228-87-0. [url]
[bib]
@incollection{RISC5497,
author = {Ivan Gonzalez and Karen Kohl and Lin Jiu and and Victor H. Moll},
title = {{The Method of Brackets in Experimental Mathematics}},
booktitle = {{Frontiers in Orthogonal Polynomials and q-Series}},
language = {english},
pages = {--},
publisher = {World Scientific Publishing},
isbn_issn = {978-981-3228-87-0},
year = {2018},
editor = {Xin Li and Zuhair Nashed},
refereed = {no},
length = {0},
url = {http://www.worldscientific.com/worldscibooks/10.1142/10677}
}

Holonomic Tools for Basic Hypergeometric Functions

Christoph Koutschan, Peter Paule

In: Frontiers of Orthogonal Polynomials and q-Series, Xin Li, Zuhair Nashed (ed.), pp. ?-?. 2018. World Scientific Publishing, ISBN 978-981-3228-87-0. [pdf]
[bib]
@incollection{RISC5246,
author = {Christoph Koutschan and Peter Paule},
title = {{Holonomic Tools for Basic Hypergeometric Functions}},
booktitle = {{Frontiers of Orthogonal Polynomials and q-Series}},
language = {english},
pages = {?--?},
publisher = {World Scientific Publishing},
isbn_issn = {ISBN 978-981-3228-87-0},
year = {2018},
editor = {Xin Li and Zuhair Nashed},
refereed = {no},
length = {19}
}

The Number of Realizations of a Laman Graph

Jose Capco, Matteo Gallet, Georg Grasegger, Christoph Koutschan, Niels Lubbes, Josef Schicho

SIAM Journal on Applied Algebra and Geometry 2(1), pp. 94-125. 2018. 2470-6566. [url]
[bib]
@article{RISC5700,
author = {Jose Capco and Matteo Gallet and Georg Grasegger and Christoph Koutschan and Niels Lubbes and Josef Schicho},
title = {{The Number of Realizations of a Laman Graph}},
language = {english},
journal = {SIAM Journal on Applied Algebra and Geometry},
volume = {2},
number = {1},
pages = {94--125},
isbn_issn = {2470-6566},
year = {2018},
refereed = {yes},
length = {32},
url = {https://doi.org/10.1137/17M1118312}
}

Iterated Elliptic and Hypergeometric Integrals for Feynman Diagrams

J. Ablinger, J. Blümlein, A. De Freitas, M. van Hoeij, E. Imamoglu, C.G. Raab, C.-S. Radu, C. Schneider

J. Math. Phys. 59(062305), pp. 1-55. 2018. ISSN 0022-2488. arXiv:1706.01299 [hep-th]. [url]
[bib]
@article{RISC5456,
author = {J. Ablinger and J. Blümlein and A. De Freitas and M. van Hoeij and E. Imamoglu and C.G. Raab and C.-S. Radu and C. Schneider},
title = {{Iterated Elliptic and Hypergeometric Integrals for Feynman Diagrams}},
language = {english},
journal = {J. Math. Phys.},
volume = {59},
number = {062305},
pages = {1--55},
isbn_issn = {ISSN 0022-2488},
year = {2018},
note = {arXiv:1706.01299 [hep-th]},
refereed = {no},
length = {55},
url = {https://arxiv.org/abs/1706.01299}
}

Denominator Bounds for Systems of Recurrence Equations using ΠΣ-Extensions

J. Middeke, C. Schneider

In: Advances in Computer Algebra. WWCA 2016., C. Schneider, E. Zima (ed.), Springer Proceedings in Mathematics & Statistics 226, pp. 149-173. 2018. Springer, ISSN 2194-1009. arXiv:1705.00280 [cs.SC]. [url]
[bib]
@incollection{RISC5447,
author = {J. Middeke and C. Schneider},
title = {{Denominator Bounds for Systems of Recurrence Equations using ΠΣ-Extensions}},
booktitle = {{ Advances in Computer Algebra. WWCA 2016.}},
language = {english},
series = {Springer Proceedings in Mathematics & Statistics},
volume = {226},
pages = {149--173},
publisher = {Springer},
isbn_issn = {ISSN 2194-1009},
year = {2018},
note = {arXiv:1705.00280 [cs.SC]},
editor = {C. Schneider and E. Zima},
refereed = {yes},
length = {24},
url = {https://arxiv.org/abs/1705.00280}
}

Representing (q-)hypergeometric products and mixed versions in difference rings

E.D. Ocansey, C. Schneider

In: Advances in Computer Algebra. WWCA 2016., C. Schneider, E. Zima (ed.), Springer Proceedings in Mathematics & Statistics 226, pp. 175-213. 2018. Springer, ISSN 2194-1009. arXiv:1705.01368 [cs.SC]. [url]
[bib]
@incollection{RISC5448,
author = {E.D. Ocansey and C. Schneider},
title = {{Representing (q-)hypergeometric products and mixed versions in difference rings}},
booktitle = {{ Advances in Computer Algebra. WWCA 2016.}},
language = {english},
series = {Springer Proceedings in Mathematics & Statistics},
volume = {226},
pages = {175--213},
publisher = {Springer},
isbn_issn = {ISSN 2194-1009},
year = {2018},
note = {arXiv:1705.01368 [cs.SC]},
editor = {C. Schneider and E. Zima},
refereed = {yes},
length = {36},
url = {https://arxiv.org/abs/1705.01368}
}

Refined Holonomic Summation Algorithms in Particle Physics

J. Blümlein, M. Round, C. Schneider

In: Advances in Computer Algebra. WWCA 2016., E. Zima, C. Schneider (ed.), Springer Proceedings in Mathematics & Statistics 226, pp. 51-91. 2018. Springer, ISSN 2194-1009. arXiv:1706.03677 [cs.SC]. [url]
[bib]
@incollection{RISC5462,
author = {J. Blümlein and M. Round and C. Schneider},
title = {{Refined Holonomic Summation Algorithms in Particle Physics}},
booktitle = {{ Advances in Computer Algebra. WWCA 2016.}},
language = {english},
series = {Springer Proceedings in Mathematics & Statistics },
volume = {226},
pages = {51--91},
publisher = {Springer},
isbn_issn = {ISSN 2194-1009},
year = {2018},
note = {arXiv:1706.03677 [cs.SC]},
editor = {E. Zima and C. Schneider},
refereed = {yes},
length = {39},
url = {https://arxiv.org/abs/1706.03677}
}

The two-mass contribution to the three-loop pure singlet operator matrix element

J. Ablinger, J. Blümlein, A. De Freitas, C. Schneider, K. Schönwald

Nucl. Phys. B(927), pp. 339-367. 2018. ISSN 0550-3213. arXiv:1711.06717 [hep-ph]. [url]
[bib]
@article{RISC5504,
author = {J. Ablinger and J. Blümlein and A. De Freitas and C. Schneider and K. Schönwald},
title = {{The two-mass contribution to the three-loop pure singlet operator matrix element}},
language = {english},
journal = {Nucl. Phys. B},
number = {927},
pages = {339--367},
isbn_issn = {ISSN 0550-3213},
year = {2018},
note = {arXiv:1711.06717 [hep-ph]},
refereed = {yes},
length = {29},
url = {https://arxiv.org/abs/1711.06717}
}

Algebraic independence of sequences generated by (cyclotomic) harmonic sums

J. Ablinger, C. Schneider

Annals of Combinatorics 22(2), pp. 213-244. 2018. ISSN: 0218-0006. arXiv:1510.03692 [cs.SC], doi 10.1007/s00026-018-0381-5. [url]
[bib]
@article{RISC5507,
author = {J. Ablinger and C. Schneider},
title = {{Algebraic independence of sequences generated by (cyclotomic) harmonic sums}},
language = {english},
journal = {Annals of Combinatorics},
volume = {22},
number = {2},
pages = {213--244},
isbn_issn = {ISSN: 0218-0006},
year = {2018},
note = {arXiv:1510.03692 [cs.SC], doi 10.1007/s00026-018-0381-5},
refereed = {yes},
length = {32},
url = {https://link.springer.com/journal/26/22/2/page/1}
}

The Heavy Quark Form Factors at Two Loops

J. Ablinger, A. Behring, J. Bluemlein, G. Falcioni, A. De Freitas, P. Marquard, N. Rana, C. Schneider

Physical Review D 97(094022), pp. 1-44. 2018. ISSN 1550-2368. arXiv:1712.09889 [hep-ph]. [url]
[bib]
@article{RISC5522,
author = {J. Ablinger and A. Behring and J. Bluemlein and G. Falcioni and A. De Freitas and P. Marquard and N. Rana and C. Schneider},
title = {{The Heavy Quark Form Factors at Two Loops}},
language = {english},
journal = {Physical Review D},
volume = {97},
number = {094022},
pages = {1--44},
isbn_issn = {ISSN 1550-2368},
year = {2018},
note = {arXiv:1712.09889 [hep-ph]},
refereed = {yes},
length = {131},
url = {https://doi.org/10.1103/PhysRevD.97.094022}
}

The Two-mass Contribution to the Three-Loop Gluonic Operator Matrix Element $A_{gg, Q}^{(3)}$

J. Ablinger, J. Blümlein, A. De Freitas, A. Goedicke, C. Schneider, K. Schönwald

Nucl. Phys. B 932, pp. 129-240. 2018. ISSN 0550-3213. arXiv:1804.02226 [hep-ph]. [url]
[bib]
@article{RISC5618,
author = {J. Ablinger and J. Blümlein and A. De Freitas and A. Goedicke and C. Schneider and K. Schönwald},
title = {{The Two-mass Contribution to the Three-Loop Gluonic Operator Matrix Element $A_{gg,Q}^{(3)}$}},
language = {english},
journal = {Nucl. Phys. B},
volume = {932},
pages = {129--240},
isbn_issn = {ISSN 0550-3213},
year = {2018},
note = {arXiv:1804.02226 [hep-ph]},
refereed = {yes},
length = {112},
url = {https://doi.org/10.1016/j.nuclphysb.2018.04.023}
}

The Variable Flavor Number Scheme at Next-to-Leading Order

J. Blümlein, A. De Freitas, C. Schneider, K. Schönwald

Physics Letters B 782, pp. 362-366. 2018. ISSN: 0370-2693. arXiv:1804.03129 [hep-ph]. [url]
[bib]
@article{RISC5619,
author = {J. Blümlein and A. De Freitas and C. Schneider and K. Schönwald},
title = {{The Variable Flavor Number Scheme at Next-to-Leading Order}},
language = {english},
journal = {Physics Letters B},
volume = {782},
pages = {362--366},
isbn_issn = {ISSN: 0370-2693},
year = {2018},
note = {arXiv:1804.03129 [hep-ph]},
refereed = {yes},
length = {10},
url = { https://doi.org/10.1016/j.physletb.2018.05.054}
}

Heavy Quark Form Factors at Three Loops in the Planar Limit

J. Ablinger, J. Blümlein, P. Marquard, N. Rana, C. Schneider

Physics Letters B 782, pp. 528-532. 2018. ISSN: 0370-2693. arXiv:1804.07313 [hep-ph]. [url]
[bib]
@article{RISC5689,
author = {J. Ablinger and J. Blümlein and P. Marquard and N. Rana and C. Schneider},
title = {{Heavy Quark Form Factors at Three Loops in the Planar Limit}},
language = {english},
journal = {Physics Letters B},
volume = {782},
pages = {528--532},
isbn_issn = {ISSN: 0370-2693},
year = {2018},
note = {arXiv:1804.07313 [hep-ph]},
refereed = {yes},
length = {9},
url = {https://doi.org/10.1016/j.physletb.2018.05.077}
}

Analytic Computing Methods for Precision Calculations in Quantum Field Theory

J. Blümlein, C. Schneider

INTERNATIONAL JOURNAL OF MODERN PHYSICS A (IJMPA) 33(1830015), pp. 1-35. 2018. ISSN: 1793-656X. [url]
[bib]
@article{RISC5698,
author = {J. Blümlein and C. Schneider},
title = {{Analytic Computing Methods for Precision Calculations in Quantum Field Theory}},
language = {english},
journal = {INTERNATIONAL JOURNAL OF MODERN PHYSICS A (IJMPA)},
volume = {33},
number = {1830015},
pages = {1--35},
isbn_issn = {ISSN: 1793-656X},
year = {2018},
refereed = {yes},
length = {29},
url = {https://doi.org/10.1142/S0217751X18300156}
}

The ρ parameter at three loops and elliptic integrals

J. Blümlein, A. De Freitas, M. van Hoeij, E. Imamoglu, P. Marquard, C. Schneider

In: Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018", 29 April - 4 May 2018, , to appear in PoS , pp. 1-14. 2018. arXiv:1807.05287 [hep-ph].
[bib]
@inproceedings{RISC5722,
author = {J. Blümlein and A. De Freitas and M. van Hoeij and E. Imamoglu and P. Marquard and C. Schneider},
title = {{The ρ parameter at three loops and elliptic integrals}},
booktitle = {{Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018", 29 April - 4 May 2018}},
language = {english},
series = {to appear in PoS},
pages = {1--14},
isbn_issn = {?},
year = {2018},
note = {arXiv:1807.05287 [hep-ph]},
editor = {?},
refereed = {yes},
length = {14}
}

2017

Discovering and Proving Infinite Binomial Sums Identities

J. Ablinger

Experimental Mathematics 26(1), pp. 62-71. 2017. ISSN 1058-6458. 10.1080/10586458.2015.1116028. [url]
[bib]
@article{RISC5159,
author = {J. Ablinger},
title = {{Discovering and Proving Infinite Binomial Sums Identities}},
language = {english},
journal = {Experimental Mathematics},
volume = {26},
number = {1},
pages = {62--71},
isbn_issn = {ISSN 1058-6458},
year = {2017},
note = {10.1080/10586458.2015.1116028},
refereed = {yes},
length = {10},
url = {http://arxiv.org/abs/1507.01703}
}

Computing the Inverse Mellin Transform of Holonomic Sequences using Kovacic's Algorithm

J. Ablinger

In: Proc. of the 13th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology), A. Hoang and C. Schneider (ed.)PoS (RADCOR2017) 069, pp. 1-8. 2017. ISSN 1824-8039. arXiv:1801.01039 [cs.SC]. [url]
[bib]
@inproceedings{RISC5527,
author = {J. Ablinger},
title = {{Computing the Inverse Mellin Transform of Holonomic Sequences using Kovacic's Algorithm}},
booktitle = {{Proc. of the 13th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology)}},
language = {english},
volume = {PoS (RADCOR2017) 069},
pages = {1--8},
isbn_issn = {ISSN 1824-8039},
year = {2017},
note = {arXiv:1801.01039 [cs.SC]},
editor = {A. Hoang and C. Schneider},
refereed = {no},
length = {8},
url = {https://pos.sissa.it/290/001/pdf}
}

Loading…